# SDR FDEA201204181475

- Difficulty date: April 18, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 48,719 hours, 14,816 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996000200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY FLOOR PANEL 161JF HAS IMPACT DAMAGED.  REMOVED FLOOR PANEL IAW AMM 53-10-35-  04.   FABRICATED A NEW FLOOR PANEL IAW SRM 53-10-20 AND DWG 17 A53279960. REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.  INSTALLED FLOOR PANEL TO NORMAL CONDITION IAW AMM 53-10-35-04.
